Duke Mathematical Journal

The moving frame, differential invariants and rigidity theorems for curves in homogeneous spaces

Mark L. Green

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 45, Number 4 (1978), 735-779.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077313097

Digital Object Identifier
doi:10.1215/S0012-7094-78-04535-0

Mathematical Reviews number (MathSciNet)
MR518104

Zentralblatt MATH identifier
0414.53039

Subjects
Primary: 53A55: Differential invariants (local theory), geometric objects

Citation

Green, Mark L. The moving frame, differential invariants and rigidity theorems for curves in homogeneous spaces. Duke Math. J. 45 (1978), no. 4, 735--779. doi:10.1215/S0012-7094-78-04535-0. http://projecteuclid.org/euclid.dmj/1077313097.


Export citation

References

  • [A] J. Adams, Thesis, Harvard.
  • [B] G. Bredon, Finiteness of the number of orbit types, Seminar on Transformation Groups, Ann. of Math Studies, no. 46, Princeton University Press, Princeton, N.J., 1960, pp. 93–99.
  • [C1] E. Cartan, Oeuvres complètes. Partie III. Vol. 1. Divers, géométrie différentielle. Vol. 2. Géométrie différentielle (suite), Gauthier-Villars, Paris, 1955.
  • [C2] E. Cartan, Groupes finis et continus et la géométrie différentielle, Gauthier-Villars, Paris.
  • [C3] E. Cartan, Leçons sur la Théorie des Espaces à Connexion Projective, Gauthier-Villars, Paris, 1937.
  • [G] P. Griffiths, On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J. 41 (1974), 775–814.
  • [H] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York, 1962.
  • [H'] R. Hermann, Equivalence invariants for submanifolds of homogeneous spaces, Math. Ann. 158 (1965), 284–289.
  • [J] G. Jensen, Higher order contact of submanifolds of homogeneous spaces, Springer-Verlag, Berlin, 1977.
  • [W] H. Weyl, book review, Bull. Amer. Math. Soc. 44 (1938), 598–601.